# SDR AWXA200601547

- Difficulty date: August 25, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 28,826 hours, 11,718 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D53671805003008
- Condition: Corroded
- Location: Cabin
- Part time: 28,826 hours, 11,718 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - CORROSION ON FLOOR BOARD AT THRESHOLD OF R2 DOORWAY BETWEEN FS 66 TO FS 68.  REPLACED FLOOR PANEL AT R2 THRESHOLD BETWEEN FS 66 TO FS 68 AND -Y1164 TO -Y1192.
